Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Dark pigmentation, black spots, scars. Mole removal treatment. Help?

I have gone mole removal treatment on my face in delhi by Max doctor.she has performed the treatment on 25th feb 2013 without testing my the crust has fallen but dark pigmentation/hair color black spots and scars have appeared on my face and nose .i am scared that are these permanent or will go with time.the same doctor after complaint has suggested 3 weeks course to use strataderm gel and demelan cream.i have digitals to show u.pls advice as I am scared.also pls advice how to file complaint against the doctor
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response

You have not specified what sort of treatment you have received for your moles and how many moles were treated as well as the location of the moles. Hyperpigmentation or a change in color after treatment is extremely common in Indian skin and usually fades with time and appropriate treatment. Please have patience and have confidence in your doctor; have a discussion with her about the possible outcome and most importantly, give her time!
All the best!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there.

I found this query interesting because of your description.

Firstly, it has to be clear if you are looking for treatment or to compare two doctors' opinions & thereby use it as a basis to file a complaint against your treating physician/ dermatologist.

Second, it is not clear at the outset if there has been due 'consent' either verbal or written taken before the said treatment was started. Usually this is the standard format in any established cosmetology clinic when you go in for such treatments.

Third, the practice of testing your skin before treatment is not standardized. The doctor may just go by his/her clinical hunch & as long as this is conveyed verbally to the patient, this to my mind seems to be in order. One must 'trust' in one's doctor & have 'faith' as in the good old days!

Dont be scared. As another doctor on this site has already told you, give it some time. Cosmetic treatment takes time & the effects vary between individuals. Take courage that this will get better with time & the only other 'medical advice' i can give you is to constantly use a good quality sunscreen from dawn to dusk used each 3-4 hrs & applied 20 mts before any sun or UV exposure. This will aid the healing process.

Good Luck & Godspeed. Wish you well whatever path you choose to take!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
St Martha's & Vikram Hospitals, Bangalore, India.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor